Posted by: Anonymous | 2009-06-17

Jasmin, then Minerva... now late period?

HI, I was on the depo povera injection for about 6 years. Then I switched to the pill and I have been on the pill for about 6 months now.

I was using Jasmin... then I asked my docter to change it because my face was looking terrible. I then started using Minerva.

I took the first pill in the " silver"  area on Monday night... then the second pill in the " silver"  area on Tuesday night. Still no period.

Is this common when chaning pills? Can a new brand cause your period to be a bit late?

How long should I wait before doing a pregnancy test? Tonight will be the 3rd pill in the silver area...

I am freaking out a bit. Please help! Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Changing pills can cause a change in your periods. You should, however, be using extra precautions during a change of Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.